Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/12199
Title: Staged progression model for epidemic spread on homogeneous and heterogeneous networks
Authors: Zhang, H
Small, M
Fu, X
Keywords: Complex network
epidemic
heterogenous
homogeneous
the staged progression model
Issue Date: 2011
Publisher: Springer Heidelberg
Source: Journal of systems science and complexity, 2011, v. 24, no. 4, p. 619-630 How to cite?
Journal: Journal of Systems Science and Complexity 
Abstract: In this paper, epidemic spread with the staged progression model on homogeneous and heterogeneous networks is studied. First, the epidemic threshold of the simple staged progression model is given. Then the staged progression model with birth and death is also considered. The case where infectivity is a nonlinear function of the nodes' degree is discussed, too. Finally, the analytical results are verified by numerical simulations.
URI: http://hdl.handle.net/10397/12199
DOI: 10.1007/s11424-011-8252-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
1
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
1
Citations as of Aug 21, 2017

Page view(s)

26
Last Week
5
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.